# SDR CA050429008

- Difficulty date: April 28, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE ENGINE LOW OIL PRESSURE WARNING ANNUNCIATED ACCOMPANIED BY A ROLL BACK IN ALL ENGINE PARAMETERS.  THE PILOT SECURED THE ENGINE AND THE FLIGHT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED EXTERNAL OIL LEAKAGE AND A TURBOMACHINE CHIP DETECTOR INDICATION.  P&WC WILL MONITOR THE INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE, ONCE DETERMINED.
